# SDR CALA2022081202039

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 60,736 hours, 26,177 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: D5323171320001
- Condition: None
- Location: Fr6-7
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV VISIT A DOUBLER REPAIR WAS ACCOMPLISHED AT FR6-7 LHS NEAR TAT SENSOR IAW SRM 53-11-11-300-052 CAT B MAJOR REPAIR REQUIRES DIP FOR REPETITIVE INSPECTIONS IAW SRI 53-11-11-205-051 ZONE A. REF. SRI 53-11-11-205-051 TABLE 001 ZONE A. FLOW CHART 3.  INSPECTIONS DUE AFTER REPAIR EMBODIMENT AT RE-INSPECTION METHOD TBD. 60000FC/120000FH WITH INTERVALS FOR RE-INSPECTION TBD, AND INSPECTIONS DUE AFTER REPAIR EMBODIMENT AT 60000FC/120000FH WITH DOUBLER WAS REPLACED DUE TO IT NOT BEING IN THE CURRENT SRM, & INTERVALS FOR RE-INSPECTION TBD, & RE-INSPECTION METHOD TBD, DOESS NOT COMPLY WITH 14 CFR 121.1109 PER AMM 51-00-80-200-801C OK TO CARRY PER SRI 53-11-11-205-051, REQUIRES INSPECTION AT TOMC-APPROVAL FROM SC1ELBYC COMMENT 60000 F/C''S OR 120000 F/HS, WHICHEVER OCCURS FIRST, FROM REPAIR EMBODIMENT. SUBSEQUENT INSPECTIONS NOT RELEVANT. DIP 53-DIP NEED MORE INFORMATION.  WHAT CAUSED THE REPAIR?  WHAT KIND OF DAMAGE, HOW BIG, ETC. REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
